A 21-year-old female asked:
Disclaimer

i was on lupron (leuprolide) dupo for about nine months took a shot every month and still haven't had a period a year later is that okay ?

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Possibly: check with your GYN- regarding hormonal levels and medical conditions that can cause these issues.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Darrin Cunningham
A Verified Doctor answered
A US doctor answered Learn more
6 months: After 6 months i will usual check some labs but yes it should be improved in a year for sure.
1
1 thank
A 29-year-old female asked:
Dr. Henry Jacobs
A Verified Doctor answered
A US doctor answered Learn more
Not usually: you may have a degenerating fibroid from the lupron (leuprolide) or breakthrough bleeding from low estrogen induced by the lupron (leuprolide). do a h ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Ivelisse Rivera-Godreau
A Verified Doctor answered
A US doctor answered Learn more
Yes...: Not sure how long you have been in the medication for but I would suggest to see your GYN if you have significant symptoms or worsening of those/
2
2 thanks
A 27-year-old female asked:
Dr. Seth Derman
A Verified Doctor answered
A US doctor answered Learn more
Possibly: Some women will ovulate through lupron (leuprolide). Since you are still getting periods, you should discuss increasing the dose with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month